# SDR DL77L081204

- Difficulty date: September 19, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232
- Aircraft serial: 29741
- Aircraft time: 2,490 hours, 180 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT GEN DRIVE LIGHT ILLUMINATED WITH GEN OFF LIGHT ILLUM AFTER PUSHBACK SERVICED LT IDG.  NO HELP.  PLACED L GEN INOP PER MEL 24-11-01.  MAINT ACTION C/W.  REMOVED AND REPLACED LEFT IDG PER MM OPS CK OK MCO AND PLAC REMOVED.
